jp  en
Last updated : September 22, 2017


Ikkei HOTTA


Lecturer (full-time)
Department of Applied Science
Yamaguchi University
2-16-1 Tokiwadai
Ube 755-8611, Japan [map]

ihotta (at) yamaguchi-u.ac.jp





Education & Experience

B.Sc. (2004) Tokyo Metropolitan University, Japan
M.Sc. (2007) Tokyo Metropolitan University, Japan
Ph.D. (2010) Tohoku University, Japan

Apr. 2010 - Sep. 2010 Research Student at Tohoku University, Japan
Oct. 2010 - Dec. 2010 Lecturer at The State School of Higher Education in Chełm, Poland
Jan. 2010 - Mar. 2011 Invited Lecturer at Maria Curie-Skłodowska University, Poland
Apr. 2011 - Mar. 2013 DAAD Postdoctoral Fellow at University of Würzburg, Germany
Apr. 2013 - Mar. 2014 Guest Researcher at University of Würzburg, Germany
Apr. 2013 - Mar. 2015 JSPS Postdoctoral Fellow at Tokyo Institute of Technology, Japan
 
Apr. 2015 - present Lecturer (full-time) at Yamaguchi University, Japan



Research Interests (key words)

Loewner Theory Geometric Function Theory Teichmüller Theory

Grants



Publications

Papers (refereed):
  1. Explicit quasiconformal extensions and Löwner chains,
    Proc. Japan Acad. Ser. A Math. Sci. 85 (2009), no. 8, 108--111.
    [fulltext]
  2. Ruscheweyh's univalence criterion and quasiconformal extensions,
    Kodai Math. J. 33 (2010), no. 3, 446--456.
    [fulltext]
  3. On strongly starlike and convex functions of order $\alpha$ and type $\beta$ (with Mamoru Nunokawa),
    Mathematica 53(76) (2011), no. 1, 51--56.
    [fulltext, preprint]
  4. Boundedness, univalence and quasiconformal extension of Robertson functions (with Li-Mei Wang),
    Indian J. Pure Appl. Math., 42(4) (2011), 239--248.
    [fulltext, preprint]
  5. Löwner chains with complex leading coefficient,
    Monatsh. Math. 163 (2011), no. 3, 315--325.
    [fulltext]
  6. Ahlfors's quasiconformal extension condition and $\Phi$-likeness,
    Publ. Math. Debrecen 82 (2013), no. 2, 473--483.
    [fulltext, preprint]
  7. Locally one-to-one harmonic functions with starlike analytic part (with Andrzej Michalski),
    Bull. Soc. Sci. Lett. Łódź Sér. Rech. Déform., vol. 64, no. 2 (2014), 19--27.
    [fulltext, preprint]
  8. Quasiconformal extendibility of integral transforms of Noshiro-Warschawski functions (with Li-Mei Wang),
    Rocky Mountain J. Math. 47 (2017), no. 1, 185–204.
    [fulltext, preprint]
  9. Chordal Loewner chains with quasiconformal extensions (with Pavel Gumenyuk),
    Math. Z. 285 (2017), no. 3-4, 1063–1089.
    [fulltext, preprint]
  10. Tightness results for infinite-slit limits of the chordal Loewner equation (with Andrea Del Monaco and Sebastian Schleißinger)
    Comput. Methods Funct. Theory, to appear.
    [fulltext, preprint]
  11. On a numerical algorithm for the solution of the radial Loewner equation (with Hirokazu Shimauchi)
    Math. Methods Appl. Sci., to appear.

Preprints (submitted):
  1. Loewner theory for quasiconformal extensions: old and new
    [preprint]
  2. Loewner chains with quasiconformal extensions: an approximation approach
    [preprint]
  3. Some remarks on Schur's theorem for bounded analytic functions (with Andrzej Michalski)
    [preprint]

Papers (unrefereed):
  1. Löwner chains and quasiconformal extensions,
    The proceedings of the Twelfth conference on real and complex analysis (2008), 47--54.
  2. Quasiconformal extensions of univalent functions and Becker's theorem,
    RIMS Kokyuroku 1626 (2009), 7--14.
    [fulltext, preprint]
  3. Normalization of Löwner chains and univalence and quasiconformal extension criteria,
    The proceedings of the International Symposium on Geometric Function Theory and Applications 2010, 159--164.
  4. On spirallike functions and Robertson functions,
    RIMS Kokyuroku 1727 (2011), 10--15.
    [fulltext, preprint]
  5. Norm estimate of pre-Schwarzian derivatives of nonlinear integral transform for certain analytic functions,
    The proceedings of the International Symposium on Geometric Function Theory and Applications 2011, 91--95.
    [fulltext]
Notes:
  1. Loewner Theory (Japanese/日本語)
    A short survey for International Workshop on Conformal Dynamics and Loewner Theory
    [fulltext]
  2. On a theorem concerning to univalent functions linearly accessible by M. Bienacki
    English Translation of "Sur un théorème concernant les fonctions univalentes linéairement accessibles de M. Bienacki" by A. Bielecki and Z. Lewandowski
    [fulltext]


Talks:
2016 2015 2014 2013 2012 2011 2010 2009 2008